Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does i pill cause skin allergy?

My girlfriend, aged 18 used I-pill after we had unprotected sex. Now She is having Skin allergies plus, she is having pain in her hands and legs frequently. Especially skin allergies. What could be it's cure and is these problems of long term??? Please answer my question.
Tue, 13 Aug 2019
Report Abuse
OBGYN 's  Response
Hi,

Any pill can cause allergy which depends upon the person taking it.
So it is better to get a direct check-up with a skin specialist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. B. Radhakrishnan. Nair, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin allergy


Does i pill cause skin allergy?

Hi, Any pill can cause allergy which depends upon the person taking it. So it is better to get a direct check-up with a skin specialist. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. B. Radhakrishnan. Nair, OBGYN